# SDR DHL2002363502

- Difficulty date: August 6, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: A5461025600101
- Part serial: NSN
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/#2 pylon rib #22, rib is cracked at lower otb. corner.Corrective action/ reference pg. 2 rib removed & replaced,item #4.Fairing attach structure not required to remove & replace rib # 22 ref. pg. 2 item #4.Removal of angle not required for r&r of rib #22. Ref. pg. 2 item # 4. Removed rib # 22 IAW A300 SRM 51-30-30,located & drilled rib #22 IAW A300 SRM 51-30-30,ok to install,installed rib # 22 IAW A300 SRM 51-30-30.
